Jump to content

Phenylephrine (nasal decongestant) and hppd


Recommended Posts

  • 3 weeks later...

Yes what ever you do do not take that!!! That triggered my HPPD and now I am stuck in a constant world of derealization and depersonalisation that I am having to learn to live with. I took a research chemical (BK-2CB) a month before I used the decongestant nasal spray to clear a badly blocked middle ear infection. In hindsight I would of preferred to have suffered with the ear infection a bit longer till it cleared up on its own. I started getting extremely bad psychotic like derealization episodes a few days after using it. I would strongly advised not to use it. The vertigo is much better compared to what that nasal spray could potentially do to your everyday reality. Phenylephrine is the same drug that was in the one I took as well.

Link to comment
Share on other sites

  • 2 weeks later...

Yeah it might just be the BK-2CB that caused it but it's a strange coincidence that I had 5 weeks after taking it where I was absolutely fine and then a week after taking this nasal contestant I get HPPD. I think that if you have recently taken psychedelics you may be more prone to side effects from decongestants. They do also act on neurotransmitters after all. Everyone is different though like you said.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.